# SDR AALA20151020009

- Difficulty date: October 20, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 52,267 hours, 25,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Part serial: AA66
- Condition: Discharged
- Location: Ac Bay
- Part time: 55,267 hours, 25,101 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN TAIL COMPARTMENT OVER CATWALK FAIL TO TEST IAW WC 0801.  REPLACED EMER LIGHT BATTERY PACK B5-28 IAW AMM 33-53-00.  TESTED OK.
